# SDR 2002FA0000679

- Difficulty date: May 10, 2002
- Submitted: May 30, 2002
- Operation: General aviation
- Aircraft: N8179G
- Make and model: Piper PA-28-161
- Aircraft serial: 288016297
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: W58X10095
- Condition: Failed
- Location: Electrical Sys
- Part time: 7,620 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT USED FOR APPROXIMATELY (7) MONTHS.  AIRCRAFT WAS TIED DOWN OUTSIDE, NEAR SALT WATER ENVIRONMENT.  NEW OWNER HAD ANNUAL INSPECTION DONE.  DURING ANNUAL INSPECTION FOUND CORROSION ON BELLY HAT SECTION STIFFENER.  NO OTHER UNUSUAL CORROSION NOTED.  AFTER ANNUAL INSPECTION ELECTRICAL EQUIPMENT BEGAN TO FAIL THAT WAS WORKING DURING ANNUAL INSPECTION.  RADIO , LIGHTS, T AND B, AUTO PILOT AND SMU WARNING.  FOUND CIRCUIT BREAKERS DEFECTIVE FOR EACH OF THESE CIRCUITS.
